MathSciNet Relay Station
MathSciNet bibliographic data
MR647808 (84f:58108) 58G12 (22E27 22E45 22E46 43A25 46L99 55R50)
Connes, Alain; Moscovici, Henri The $L\sp{2}$-index theorem for homogeneous spaces of Lie groups. Ann. of Math. (2) 115 (1982), no. 2, 291–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement